Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004 (2004), Issue 5, Pages 469-489
http://dx.doi.org/10.1155/S1024123X0420103X

Fluid queues driven by a birth and death process with alternating flow rates

1Department of Mathematics, Indian Institute of Technology, Madras, Chennai 600 036, India
2Department of Mathematics and Computer Science, University of Antwerp, Universiteitsplein 1, Antwerpen 2610, Belgium

Received 18 January 2002; Revised 15 July 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. R. Parthasarathy, K. V. Vijayashree, and R. B. Lenin, “Fluid queues driven by a birth and death process with alternating flow rates,” Mathematical Problems in Engineering, vol. 2004, no. 5, pp. 469-489, 2004. doi:10.1155/S1024123X0420103X